# SDR FDKA2010070700173

- Difficulty date: July 7, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N854MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145490
- Aircraft time: 17,170 hours, 16,511 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Condition: Loose
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD F/A FLASHLIGHT W/N CHARGE.  MX FOUND LENS LOOSE, RE-SECURED, OPS GOOD.
